MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000664
Medical Device Problem Code Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device data logs, and cloud data will not be available for investigation due to no patient information provided.This decimal point event can occur if a user programs their personal iphone settings to a region outside of the united states, as some regions use a comma instead of a period as a decimal separator character for numbers.The hardware settings in the patient's personal device were unable to be confirmed, therefore we are unable to confirm the root cause of the reported event.
 
Event or Problem Description
It was reported by an insulet patient that they are unable to enter a decimal point when programming a bolus in the omnipod 5 ios app being used on their iphone.The patient reported they are only able to enter a bolus in whole number units.The complaint information was received via an affiliate form from the ios app store, and no other information was provided.It is not possible to obtain additional information, as the patient was not identified.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22087857
Report Number3004464228-2025-22603
Device Sequence Number6948118
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public10385083000336
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96945
Patient Sequence Number1
Patient SexUnknown